MathSciNet Relay Station
MathSciNet bibliographic data
MR78441 30.0X
Duffin, R. J. Basic properties of discrete analytic functions. Duke Math. J. 23 (1956), 335–363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement